# SDR UPS08852619

- Difficulty date: June 11, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fs 270 Lbl 31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, MAIN CABIN, CORROSION ON FLOORBOARD, STA. 270 LBL31     REMOVED CORROSION, FABRICATED REPAIR DOUBLER, 2EA ANGLES AND INSTALLED IAW SRM 53-02-00 FIG 1F,53-02-03 FIG 10,53-02-03 FIG 10
